# SDR AALA202311240251

- Difficulty date: November 21, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 78,492 hours, 31,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ptu
- Part number: 410100211
- Part serial: 1752
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 60,112 hours, 26,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY SMELL REPORTED BY FLIGHT ATTENDANT IN BACK AFTER TAKEOFF. MAINTENANCE FOUND THE POWER TRANSFER UNIT (PTU) LEAKING HYDRAULIC FLUID INTO THE APU INLET AND REPLACED IT PER AMM 29-23-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
